Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular period, brown discharge. Have ovarian cyst. Done IVF, failed. Help?

Hi Doc! I'm 31yrs and last year in Sep I did Ivf and it failed. I had ovarian csyst, ovarian endo. So ever since Sep I would have my periods on day 26 then after 5days of my periods I would have this brownish discharge and it continues to be watery but still brown. I haven't been to de DR coz its not smelly or painful. Plz help
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

There is possibility of hormonal imbalance.
Because of that you may be getting continuous spotting.
Better to consult gynecologist once and get examined to find out the cause for your problem.
And with her advice take hormonal pills to control the spotting.
By using the pills for 2 to 3 months menstrual flow can be regularized.
For more details you can ask me through:
Take care.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor